# SDR FDEA200902040458

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD AILERON TRAILING EDGE MIDDLE SECTION FOUND DELAMINATION.  REPAIRED AS PER DRAWING SG11570003. WEIGHT AND BALANCE CARRIED OUT, ACTUAL = 31.00   IN-LBS, AS PER CMM 57-51-03. REFER TO WORKCARD 27C1306 FOR OPERATIONAL CHECK.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
